MathSciNet Relay Station
MathSciNet bibliographic data
MR3019778 42A05 (26D05 41A17)
Nagy, Béla; Totik, Vilmos Bernstein's inequality for algebraic polynomials on circular arcs. Constr. Approx. 37 (2013), no. 2, 223–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement